# SDR R61A201112300456

- Difficulty date: December 30, 2011
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N108HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000166
- Aircraft time: 12,391 hours, 9,849 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Module
- Part number: 70253651901
- Part serial: 06112647
- Condition: Defective
- Location: Smoke Detection
- Part time: 6,293 hours, 5,073 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AFT LAV SMOKE INDICATION.  DECLARED AN EMERGENCY AND RETURNED.   NO EVIDENCE OF SMOKE WAS FOUND ON BOARD.  REPLACED GEN I/O IN MAU 3 SLOTS 9 & 10 PER AMM, OPS CHECKED GOOD.
